MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the autopulse platform involved in the complaint was not removed from service after the incident and was used again shortly after.The autopulse platform has been functioning properly since then.Therefore, the customer has decided not to return the autopulse platform to zoll for investigation.
 
Event or Problem Description
Upon being dispatched to a cardiac arrest at a residence, the customer deployed the autopulse platform (sn (b)(6) to provide automated cpr to the patient.After delivering five compressions, the autopulse stopped, displaying a message of "realign patient" and "pull up lifeband".The crew realigned the patient, ensuring the yellow identification marker was visible under the patient's armpit, but the autopulse would not restart.Despite four more attempts to adjust the lifeband and inspect the patient's positioning, the lifeband failed to retract and function.Consequently, the ems crew reverted to manual cpr.No consequences or impacts on the patient.After the call, the customer inspected the autopulse platform and lifeband, which revealed no visible damage or issues.The customer mentioned that the issue might have been due to user error or a problem with the lifeband, but it's difficult to determine since the lifeband used at the time was discarded.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20778681
Report Number3010617000-2024-00943
Device Sequence Number13019850
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown